# SDR CHQA201000112

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 17,094 hours, 14,692 cycles
- Engine: Allsn AE3007A
- Engine time: 20,280 hours, 18,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LAV SMOKE AFTER TAKEOFF AND RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT THE FAULT TO THE NR 1 PACK AND PLACED ON MEL. THE NR 1 PACK MEL WAS CLEARED IN CMH ON 6/9/2010.  THE NR 1 PACK WAS RUN AT MULTIPLE TEMP RANGES IAW EMB 145 AMM 21-51-00, NO SMOKE OR SMELL WAS NOTED IN THE CABIN AND THE MEL WAS CLEARED.
